Generalized Lebesgue Constants and the Convergence of Fourier–Jacobi Series in the Spaces $L_{1,A,B}$

  • O. V. Motornaya Киев. нац. ун-т им. Т. Шевченко
  • V. P. Motornyi

Abstract

Generalized Lebesgue constants for the Fourier–Jacobi sums and the convergence of Fourier–Jacobi series in the $L_{1,A,B}$ spaces are investigated.
Published
25.02.2014
How to Cite
MotornayaO. V., and MotornyiV. P. “Generalized Lebesgue Constants and the Convergence of Fourier–Jacobi Series in the Spaces $L_{1,A,B}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 2, Feb. 2014, pp. 259–268, http://umj.imath.kiev.ua/index.php/umj/article/view/2128.
Section
Research articles